MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 07P7430
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated ldh results generated on the alinity c analyzer on multiple patients.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for alinity c lactate dehydrogenase (ldh) reagent list number 07p74-30, lot number 83390un20.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.The search did not show any related potential non-conformances, deviations, or non-conformances.Based on the investigation no product deficiency was identified for the alinity c lactate dehydrogenase (ldh) reagent list number 07p74-30, lot number 83390un20.

Brand Name
ALINITY C LACTATE DEHYDROGENASE REAGENT KIT
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10970156
Report Number3002809144-2020-01166
Device Sequence Number2127856
Product Code CFJ
UDI-Device Identifier00380740130251
UDI-Public00380740130251
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Model Number07P7430
Device Catalogue Number07P74-30
Device Lot Number83390UN20
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01883.; ALNTY C PROCESSING MODU, 03R67-01, AC01883.